MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number T001744M
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Embolism/Embolus (4438)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use of this pressure monitoring set in the previous 1-2 weeks, damped waveform was observed, so device was checked and confirmed there were no kinks and saline bag was fully pressurized.After removing the line, blood clot appeared.The device was not available for evaluation.
 
Additional Manufacturer Narrative
No product was returned for evaluation; it was discarded at the hospital.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use of this pressure monitoring set, damped waveform was observed.The device checked and confirmed there were no kinks and saline bags were fully pressurized.After removing the line, blood clot appeared at the distal end of the line.Pressure line needed to be replaced every 4-6 hours.No further information was available.There was no allegation of consequences for the patient reported.
 
Additional Manufacturer Narrative
Updated section b5, h6 (investigation findings) and h6 (investigations conclusions).Added information to section g1 (address).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.There are manufacturing controls to avoid potential causes related to the related malfunction.Patient demographics unable to be obtained.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21891018
Report Number2015691-2025-03156
Device Sequence Number14313238
Product Code DXO
UDI-Device Identifier07460691959507
UDI-Public(01)07460691959507(17)260503(11)240503(10)65735924
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model NumberT001744M
Device Lot Number65735924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown